# SDR 20010604CW006

- Difficulty date: May 14, 2001
- Submitted: June 4, 2001
- Operation: General aviation
- Aircraft: N3143A
- Make and model: Cessna 170B
- Aircraft serial: 25787
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Spring
- Part number: 0542106
- Condition: Broken
- Location: Tail Wheel
- Part time: 300 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAILWHEEL SPRING BROKE AT AN EXISTING CRACK.  TAILWHEEL THEN DAMAGED THE LOWER SKINS OF THE RUDDER.
